Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
151 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Is changing Depo-provera to Nur-Isterate making my breasts sensitive?

Hi... i switched from Depo-provera to Nur-Isterate almost two months ago and my breasts are "growing" and sensitive and i feel like i'm about to have my period but nothing has happened since i got the first shot in April. I am 23 years old, weigh 75kg and 1.73m tall. started using birth control on 1st December 2009
Mon, 15 Mar 2021
Report Abuse
OB & GYN Specialist 's  Response
Hi,

With injectable contraceptives fertility returns after 6 months to year, if you are planning for baby, in my opinion, don't go with injectable contraceptives, change your contraceptive method.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Shrikrushna Chavan, OB & GYN Specialist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Provera


Is changing Depo-provera to Nur-Isterate making my breasts sensitive?

Hi, With injectable contraceptives fertility returns after 6 months to year, if you are planning for baby, in my opinion, don t go with injectable contraceptives, change your contraceptive method. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Shrikrushna Chavan, OB & GYN Specialist